# SDR AALA202211047747

- Difficulty date: October 25, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N721AN
- Make and model: Boeing 777323
- Aircraft serial: 31546
- Aircraft time: 38,236 hours, 4,396 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY CEILING LIGHT INOPERATIVE AT SEAT 2A ACTUAL SEAT IS 26D.  RELAMPED EMERGENCY CEILING LIGHT AT 26D, OPERATIONS CHECK GOOD AMM 33-51-00.
